# SDR ASOA2014030510064

- Difficulty date: February 11, 2014
- Submitted: March 5, 2014
- Operation: Air carrier
- Aircraft: N825AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7207
- Aircraft time: 37,647 hours, 33,694 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND REAR PRESSURE BULKHEAD WEB HAS A CRACK INDICATION NOTED AT LBL 36.20, WL 79.0 APPROX .6 INCHES IN LENGTH 100 PERCENT FSH FAILED NDT INSPECTION.  COMPLIED WITH REO 601R-53-61-5186, REV.
